Riv. Mat. Univ. Parma, Vol. 2, No. 2, 2011

Rui Albuquerque

Curvatures of weighted metrics on tangent sphere bundles

Pages: 299-313
Received: 29 April 2011   
Accepted in revised form: 6 September 2011
Mathematics Subject Classification (2010): 53A30, 53C17, 53C21.

Keywords: Metric connection, tangent sphere bundle, curvature.

Abstract: We determine the curvature equations of natural metrics on tangent bundles and radius r tangent sphere bundles Sr M of a Riemannian manifold M. A family of positive scalar curvature metrics on Sr M is found, for any M with bounded sectional curvature and any chosen constant r.


Home Riv.Mat.Univ.Parma